Facebook Pixel
EmpowHER Guest

pls I need your help as soon as possible.I am bleeding a week after taking postinor 2.I want to know if it is normal or dangerous.

By Anonymous August 7, 2015 - 2:55am
Rate This

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for reaching out to us with your concern.

Vaginal bleeding after taking Postinor 2 means the pill worked and you are not pregnant. This is normal and you have nothing to worry about.


August 7, 2015 - 8:52am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!